# SDR HEEA073039

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,100 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bolt
- Condition: Seized
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK BOLT FROZEN IN BEARING.
